Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Liu, Zhijun, Wu, Jianhua and Cheke, Robert A. (2010) Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA Journal of Applied Mathematics, 75 (5). pp. 777-795. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:10.1093/imamat/hxq033)

This list was generated on Sun Mar 18 22:58:05 2018 GMT.